MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. N/A; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. N/A; STAPLE, IMPLANTABLE
Catalog Number NTLC75
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the unk procedure, the device did not fire while stapling.As a result, the surgeon had to use a new stapler to complete the case.No patient consequences were reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 6/4/2026.B3: exact event date unk, entered 1/1/2026 as only the year was provided.D4: batch # 602d89 investigation summary the product was returned to ethicon endo-surgery for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that the ntlc75 device was received with no apparent damage and with a reload loaded in the device.In addition, a tyvek was received along with the sample.The reload had the proximal 6 drivers up and the remaining drivers down with staples present and the swing tab in the locked position.Also, the "doghouse" component of the reload was crack on the top side making the reload nonfunctional.A probable cause for the damage to the doghouse component indicates that the cartridge reload was improperly loaded (long loaded); then, when joining the device halves over the long loaded reload it may appear as the device not closing or that the alignment locking lever is hard to close, causing the damaged noted.Please reference the ifu for proper cartridge loading.The device was tested with a test reload and it fired without any difficulties.The staple line was complete, and the staples meet the staple form release criteria.The event reported was confirmed and it is related to improper use of the device.It should be noted that the reload is designed to lockout, as a safety feature, if any staples have been fired from the cartridge reload.In addition, failure to complete the stroke may result in an incomplete staple line.Please reference the instruction for use for more information.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Device history review a manufacturing record evaluation was performed for the finished device batch number 602d89, and no non-conformances were identified.Additional information was requested and the following was obtained: were any staples delivered into the tissue at all? ¿ no.What was the appearance of the deployed staples (b-formed, malformed, goal post/legs straight)?- as per end user didn¿t noticed it.Were there staples missing from the staple line (staples not present/visible on any portion of the staple line)?- not sure for end user.Did the device cut the tissue? - no.If the device cut, was the cut line complete?- no.How was the issue addressed?- while firing, the stapler gun got stuck.A second reload was used, but the same issue occurred again.Subsequently, another ntlc75 device was used to successfully complete the procedure.Is the current patient status known? - safe.Was there any patient consequence or change in the post-operative care of the patient as a result of the event? -no this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
N/A
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key25399385
Report Number3005075853-2026-04280
Device Sequence Number13436880
Product Code GDW
UDI-Device Identifier10705036002628
UDI-Public(01)10705036002628(17)300531(10)617D87
Combination Product (Y/N)N
Initial Reporter CountryMU
PMA/510(K) Number
K092577
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNTLC75
Device Lot Number617D87
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown